# SDR ASAA2015062012180

- Difficulty date: June 20, 2015
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 24,795 hours, 7,405 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146A94014
- Condition: Corroded
- Location: Bs 772
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOORBOARD ATTACH STRAP IS CORRODED AT BS 767.  ACFT GROUNDED. REMOVED CORROSION AND FOUND BEYOND ALLOWABLE LIMITS IAW SRM 53-00-53-1A-2.  ORIGINAL THICKNESS IS .070", REMAINING THICKNESS IS 0.037", REMOVED 0.033".  R & R STRAP IAW SRM 51-40-02 AND 51-10-02, PARA 9.  REMOVED DOT A505.
